# SDR W8PA970484

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON 4 'Z' BRACKETS AT AED BS 967 - BS 985, LBL 55, WL 208.  'Z' BRACKETS CORROSION EXCEED LIMITS ON ALL FOUR BRACKETS.  REMOVED FROM WEB PER SRM 53-60-15.  REMOVED OLD 'Z' CHANNELS AND LOCATED HOLES IN NEW PART.  INSTALLED PER SRM 51-40-02, 51-01-02, 51-20-01 AND MM 51-21-99.  (M)
